Bicovariant differential calculus on the quantum superspace R-q(1 vertical bar 2)


ÇELİK S.

JOURNAL OF ALGEBRA AND ITS APPLICATIONS, vol.15, no.9, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 15 Issue: 9
  • Publication Date: 2016
  • Doi Number: 10.1142/s0219498816501723
  • Title of Journal : JOURNAL OF ALGEBRA AND ITS APPLICATIONS

Abstract

Super-Hopf algebra structure on the function algebra on the extended quantum super-space has been defined. It is given a bicovariant differential calculus on the superspace. The corresponding (quantum) Lie superalgebra of vector fields and its Hopf algebra structure are obtained. The dual Hopf algebra is explicitly constructed. A new quantum supergroup that is the symmetry group of the differential calculus is found.